Nonautonomous Systems with Variable Moments of Impulses



Let \(G \subset {\mathbb{R}}^{n}\) be an open and connected set, I an open interval in \(\mathbb{R},\) and \(\mathcal{A}\) an interval in \(\mathbb{Z}.\) We consider the following system:
$$\begin{array}{rcl} & & x^\prime = f(t,x), \\ & & \Delta x{\vert }_{t={\tau }_{i}(x)} ={J}_{i}(x),\end{array}$$
where \((t,i,x) \in I \times \mathcal{A}\times G,\) the function f(t, x) is continuous on I ×G, functions J i are defined on G, and \({\tau }_{i}(x),i \in \mathcal{A},\) are continuous on G functions.


Continuous Dependence Maximal Interval Impulsive Differential Equation Impulsive System Piecewise Continuous Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    E. Akalin, M.U. Akhmet, The principles of B-smooth discontinuous flows, Comput. Math. Appl., 49 (2005) 981–995.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M.U. Akhmet, On the general problem of stability for impulsive differential equations, J. Math. Anal. Appl., 288 (2003) 182–196.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    M.U. Akhmet, On the smoothness of solutions of impulsive autonomous systems, Nonlinear Anal.: TMA, 60 (2005a) 311–324.MATHMathSciNetGoogle Scholar
  4. 4.
    M.U. Akhmet, Perturbations and Hopf bifurcation of the planar discontinuous dynamical system, Nonlinear Anal.: TMA, 60 (2005b) 163–178.MATHMathSciNetGoogle Scholar
  5. 5.
    M.U. Akhmet, Integral manifolds of differential equations with piecewise constant argument of generalized type, Nonlinear Anal.: TMA, 66 (2007a) 367–383.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    M.U. Akhmet, On the reduction principle for differential equations with piecewise constant argument of generalized type, J. Math. Anal. Appl., 336 (2007b) 646–663.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    M.U. Akhmet, Almost periodic solutions of differential equations with piecewise constant argument of generalized type, Nonlinear Anal.: HS, 2 (2008) 456-467.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    M.U. Akhmet, Devaney’s chaos of a relay system, Commun. Nonlinear Sci. Numer. Simul., 14 (2009a) 1486–1493.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    M.U. Akhmet, Li-Yorke chaos in the impact system, J. Math. Anal. Appl., 351 (2009b), 804–810.MATHCrossRefMathSciNetGoogle Scholar
  10. 11.
    M.U. Akhmet, Shadowing and dynamical synthesis, Int. J. Bifurcation Chaos, Int. J. Bifurcation Chaos, 19, no. 10 (2009d) 1–8.Google Scholar
  11. 13.
    M.U. Akhmet, D. Arugaslan, Bifurcation of a non-smooth planar limit cycle from a vertex, Nonlinear Anal.: TMA, 71 (2009) e2723–e2733.CrossRefMathSciNetGoogle Scholar
  12. 14.
    M.U. Akhmet, D. Arugaslan, M. Beklioglu, Impulsive control of the population dynamics, Proceedings of the Conference on Differential and Difference Equations at the Florida Institute of Technology, August 1–5, 2005, Melbourne, Florida, Editors: R.P. Agarval and K. Perera, Hindawi Publishing Corporation, 2006, 21–30.Google Scholar
  13. 15.
    M.U. Akhmet, D. Arugaslan, M. Turan, Hopf bifurcation for a 3D Filippov system, Dyn. Contin. Discrete Impuls. Syst., Ser. A, 16 (2009) 759–775.MATHMathSciNetGoogle Scholar
  14. 17.
    M.U. Akhmet, C. Buyukadali, Differential equations with a state-dependent piecewise constant argument, Nonlinear Analysis: TMA, 72 (2010), 4200–4211.MATHCrossRefMathSciNetGoogle Scholar
  15. 18.
    M.U. Akhmet, M. Kirane, M.A. Tleubergenova, G.W. Weber, Control and optimal response problems for quasi-linear impulsive integro-differential equations, Eur. J. Operational Res., 169 (2006) 1128–1147.MATHCrossRefMathSciNetGoogle Scholar
  16. 20.
    M.U. Akhmet, M. Turan, Differential equations on variable time scales, Nonlinear Anal.: TMA, 70 (2009a) 1175–1192.MATHCrossRefMathSciNetGoogle Scholar
  17. 21.
    M.U. Akhmet, M. Turan, Bifurcation of 3D discontinuous cycles, Nonlinear Anal.: TMA, 71 (2009b) e2090–e2102.CrossRefMathSciNetGoogle Scholar
  18. 25.
    M.U. Akhmetov, Asymptotic representation of solutions of regularly perturbed systems of differential equations with a non classical right-hand side. Ukrainian Math. J., 43 (1991c) 1298–1304.MATHMathSciNetGoogle Scholar
  19. 26.
    M.U. Akhmetov, Periodic solutions of systems of differential equations with a non classical right-hand side containing a small parameter (russian), TIC: Collection: asymptotic solutions of non linear equations with small parameter. 1991d, 11–15. UBL: Akad. Nauk Ukr. SSR, Inst. Mat., Kiev.Google Scholar
  20. 27.
    M.U. Akhmetov, On the smoothness of solutions of differential equations with a discontinuous right-hand side, Ukrainian Math. J., 45 (1993) 1785–1792.CrossRefMathSciNetGoogle Scholar
  21. 28.
    M.U. Akhmetov, On the method of successive approximations for systems of differential equations with impulse action at nonfixed moments of time (russian), Izv. Minist. Nauki Vyssh. Obraz. Resp. Kaz. Nats. Akad. Nauk Resp. Kaz. Ser. Fiz.-Mat. (1999) no. 1, 11–18.Google Scholar
  22. 29.
    M.U. Akhmetov, R.F. Nagaev, Periodic solutions of a nonlinear impulse system in a neighborhood of a generating family of quasiperiodic solutions, Differ. Equ., 36 (2000) 799–806.MATHCrossRefMathSciNetGoogle Scholar
  23. 30.
    M.U. Akhmetov, N.A. Perestyuk, On the almost periodic solutions of a class of systems with impulse effect (russian), Ukr. Mat. Zh., 36 (1984) 486–490.MathSciNetGoogle Scholar
  24. 31.
    M.U. Akhmetov, N.A. Perestyuk, Almost periodic solutions of sampled-data systems. Ukr. Mat. Zh. (russian), 39 (1987) 74–80.MATHMathSciNetGoogle Scholar
  25. 32.
    M.U. Akhmetov, N.A. Perestyuk, On motion with impulse actions on a surfaces (russian), Izv.-Acad. Nauk Kaz. SSR, Ser. Fiz.-Mat., 1 (1988) 111–114.Google Scholar
  26. 33.
    M.U. Akhmetov, N.A. Perestyuk, The comparison method for differential equations with impulse action, Differ. Equ., 26 (1990) 1079–1086.MATHMathSciNetGoogle Scholar
  27. 34.
    M.U. Akhmetov, N.A. Perestyuk, Asymptotic representation of solutions of regularly perturbed systems of differential equations with a non-classical right-hand side, Ukrainian Math. J., 43 (1991) 1209–1214.MATHCrossRefMathSciNetGoogle Scholar
  28. 35.
    M.U. Akhmetov, N.A. Perestyuk, Differential properties of solutions and integral surfaces of nonlinear impulse systems, Differ. Equ., 28 (1992a) 445–453.MathSciNetGoogle Scholar
  29. 36.
    M.U. Akhmetov, N.A. Perestyuk, Periodic and almost periodic solutions of strongly nonlinear impulse systems, J. Appl. Math. Mech., 56 (1992b) 829–837.CrossRefMathSciNetGoogle Scholar
  30. 37.
    M.U. Akhmetov, N.A. Perestyuk, On a comparison method for pulse systems in the space \({\mathbb{R}}^{n},\) Ukr. Math. J. 45 (1993) 826–836.MATHMathSciNetGoogle Scholar
  31. 59.
    E.A. Coddington, N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955.MATHGoogle Scholar
  32. 63.
    A.B. Dishliev, D.D. Bainov, Sufficient conditions for absence of ‘beating’ in systems of differential equations with impulses, Appl. Anal., 18 (1984) 67–73.MATHCrossRefMathSciNetGoogle Scholar
  33. 69.
    M. Frigon, D. O’Regan, Impulsive differential equations with variable times, Nonlinear Anal.: TMA, 26 (1996) 1913–1922.MATHCrossRefMathSciNetGoogle Scholar
  34. 75.
    A. Halanay, D. Wexler, Qualitative theory of impulsive systems (romanian), Edit. Acad. RPR, Bucuresti, 1968.Google Scholar
  35. 82.
    S.C. Hu, V. Lakshmikantham, S. Leela, Impulsive differential systems and the pulse phenomena, J. Math. Anal. Appl., 137 (1989) 605–612.MATHCrossRefMathSciNetGoogle Scholar
  36. 85.
    Qi Jiangang, Fu Xilin, Existence of limit cycles of impulsive differential equations with impulses at variable times. Nonlinear Anal.: TMA, 44 (2001) 345–353.MATHCrossRefGoogle Scholar
  37. 90.
    A.N. Kolmogorov, On the Skorokhod convergence (russian), Teor. Veroyatn. i Prim., 1 (1956) 239–247.MATHMathSciNetGoogle Scholar
  38. 95.
    V. Lakshmikantham, D.D. Bainov, P.S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore, NJ, London, Hong Kong, 1989.MATHCrossRefGoogle Scholar
  39. 96.
    V. Lakshmikantham, S. Leela, S. Kaul, Comparison principle for impulsive differential equations with variable times and Stability theory, Nonlinear Anal.: TMA, 22 (1994) 499–503.MATHCrossRefMathSciNetGoogle Scholar
  40. 97.
    V. Lakshmikantham, X. Liu, On quasistability for impulsive differential equations, Nonlinear Anal.: TMA, 13 (1989) 819–828.MATHCrossRefMathSciNetGoogle Scholar
  41. 102.
    X. Liu, R. Pirapakaran, Global stability results for impulsive differential equations, Appl. Anal., 33 (1989) 87–102.MATHCrossRefMathSciNetGoogle Scholar
  42. 111.
    A.D. Myshkis, A.M. Samoilenko, Systems with impulses at fixed moments of time (russian), Math. Sb., 74 (1967) 202–208.Google Scholar
  43. 138.
    A.M. Samoilenko, N.A. Perestyuk, Stability of solutions of impulsive differential equations (russian), Differentsial’nye uravneniya, 13 (1977) 1981–1992.Google Scholar
  44. 141.
    A.M. Samoilenko, N.A. Perestyuk, Differential Equations with impulsive actions (russian), Vishcha Shkola, Kiev, 1987.Google Scholar
  45. 142.
    A.M. Samoilenko, N.A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.MATHGoogle Scholar
  46. 144.
    S.W. Shaw, P.J. Holmes, Periodically forced linear oscillator with impacts: Chaos and long-period motions, Phys. Rev. Lett., 51 (1983a) 623–626.CrossRefMathSciNetGoogle Scholar
  47. 145.
    S.W. Shaw, P.J. Holmes, A periodically forced piecewise linear oscillator, J. Sound Vibr., 90 (1983b) 129–155.MATHCrossRefMathSciNetGoogle Scholar
  48. 147.
    A.V. Skorokhod, Limit theorems for random processes, (russian), Teor. Veroyatnost. i Primenen., (1956) 289–319.Google Scholar
  49. 153.
    A.S. Vatsala, J. Vasundara Devi, Generalized monotone technique for an impulsive differential equation with variable moments of impulse, Nonlinear Stud., 9 (2002) 319–330.MATHMathSciNetGoogle Scholar
  50. 161.
    Y. Zhang, J. Sun, Stability of impulsive delay differential equations with impulses at variable times, Dyn. Syst., 20 (2005) 323–331.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer New York 2010

Authors and Affiliations

  1. 1.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations